# SDR R61A2020060300516

- Difficulty date: March 18, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 33,094 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17008513405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE PLATE ON PANEL 195GR.  REMOVED AND REPLACED SPLICE PLATE PN 170-08513-405 REF SRM 20-10-07.  SEE W/O H7207 SN 554 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
